CSpace

Browse/Search Results:  1-10 of 33 Help

Selected(0)Clear Items/Page:    Sort:
Decoupled Mixed Element Methods for Fourth Order Elliptic Optimal Control Problems with Control Constraints 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2020, 卷号: 13, 期号: 2, 页码: 400-432
Authors:  Shen, Yue;  Jin, Chang
Favorite  |  View/Download:6/0  |  Submit date:2020/05/24
Fourth order elliptic equation  optimal control problem  decoupled mixed element method  Lagrange element  nonconforming Crouzeix-Raviart element  a priori error estimates  
A convergent adaptive finite element method for elliptic Dirichlet boundary control problems 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2019, 卷号: 39, 期号: 4, 页码: 1985-2015
Authors:  Gong, Wei;  Liu, Wenbin;  Tan, Zhiyu;  Yan, Ningning
Favorite  |  View/Download:17/0  |  Submit date:2020/01/10
optimal control problem  elliptic equation  Dirichlet boundary control  energy space  adaptive finite element method  convergence  
An Arbitrary-Order Discontinuous Galerkin Method with One Unknown Per Element 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2019, 卷号: 80, 期号: 1, 页码: 268-288
Authors:  Li, Ruo;  Ming, Pingbing;  Sun, Ziyuan;  Yang, Zhijian
Favorite  |  View/Download:11/0  |  Submit date:2020/01/10
Least-squares reconstruction  Discontinuous Galerkin method  Elliptic problem  
STRONG AND WEAK CONVERGENCE RATES OF A SPATIAL APPROXIMATION FOR STOCHASTIC PARTIAL DIFFERENTIAL EQUATION WITH ONE-SIDED LIPSCHITZ COEFFICIENT 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2019, 卷号: 57, 期号: 4, 页码: 1815-1841
Authors:  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:11/0  |  Submit date:2020/01/10
one-sided Lipschitz coefficient  stochastic Allen-Cahn equation  finite element method  strong and weak convergence rate  Kolmogorov equation  Malliavin calculus  
HETEROGENEOUS MULTISCALE METHOD FOR OPTIMAL CONTROL PROBLEM GOVERNED BY ELLIPTIC EQUATIONS WITH HIGHLY OSCILLATORY COEFFICIENTS 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2018, 卷号: 36, 期号: 5, 页码: 644-660
Authors:  Ge, Liang;  Yan, Ningning;  Wang, Lianhai;  Liu, Wenbin;  Yang, Danping
Favorite  |  View/Download:13/0  |  Submit date:2019/03/05
Constrained convex optimal control  Heterogeneous multiscale finite element  A priori error estimate  Elliptic equations with highly oscillatory coefficients  
Weak boundary penalization for Dirichlet boundary control problems governed by elliptic equations 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2017, 卷号: 453, 期号: 1, 页码: 529-557
Authors:  Chang, Lili;  Gong, Wei;  Yan, Ningning
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Dirichlet boundary control  Weak boundary penalization  Finite element method  A priori error estimate  
Finite Element Method and A Priori Error Estimates for Dirichlet Boundary Control Problems Governed by Parabolic PDEs 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2016, 卷号: 66, 期号: 3, 页码: 941-967
Authors:  Gong, Wei;  Hinze, Michael;  Zhou, Zhaojie
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Optimal control problem  Parabolic equation  Finite element method  A priori error estimate  Dirichlet boundary control  
FINITE ELEMENT METHOD AND ITS ERROR ESTIMATES FOR THE TIME OPTIMAL CONTROLS OF HEAT EQUATION 期刊论文
INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING, 2016, 卷号: 13, 期号: 2, 页码: 265-279
Authors:  Gong, Wei;  Yan, Ningning
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Time optimal control problems  finite element method  error estimates  
Finite element approximation of optimal control problems governed by time fractional diffusion equation 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2016, 卷号: 71, 期号: 1, 页码: 301-318
Authors:  Zhou, Zhaojie;  Gong, Wei
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Galerkin finite element method  Optimal control problems  Time fractional diffusion equations  A priori error estimate  Variational discretization  
FINITE ELEMENT APPROXIMATIONS OF PARABOLIC OPTIMAL CONTROL PROBLEMS WITH CONTROLS ACTING ON A LOWER DIMENSIONAL MANIFOLD 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2016, 卷号: 54, 期号: 2, 页码: 1229-1262
Authors:  Gong, Wei;  Yan, Ningning
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
finite element method  parabolic equation  optimal control problem  moving manifold  fully discrete error estimates